# SDR CA000222003

- Difficulty date: February 10, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Piper PA-30
- Aircraft time: 3,475 hours
- Engine: Lyc IO320C1A
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Failed
- Location: Dc System
- Component: Dc Regulator
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, R
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT REPORTED LOST GLIDESCOPE ON APPROACH AFTER LANDING GEAR WOULD NOT RETRACT.  GEAR SWUNG, ELECTRICAL WIRING INSPECTED, BATTERY REPLACED, VOLTAGE REGULATOR ADJUSTED (MAIN).   AIRCRAFT RELEASED AND TEST FLOWN - NO FAULTS FOUND.  COULD NOT DETERMINE CAUSE OF ELECTRICAL FAILURE EXCEPT  SUSPECT VOLTAGE REGULATOR WAS ADJUSTED TOO HIGH AND OVERVOLTAGE RELAY KICKED SYSTEM OFF.  IT WAS A COLD DAY, BATTERY WAS WEAK AND AIRCRAFT COLD-SOAKED.
